# SDR SWIA2017112244004

- Difficulty date: October 31, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 23,182 hours, 13,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE SHOWS EVIDENCE OF CORROSION.   INSTALLED A MID CAP ANGLE AT THE  DOOR FRAME IAW SRM.
